# SDR SWAA2020013140930

- Difficulty date: January 25, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT Z ANGLE, FASTENER HOLES, UPPER SURFACE CORRODED BETWEEN BS 727J TO BS 750, LBL 23.  REPAIRED Z ANGLE PER SRM.
